Fast XML structural join algorithms by partitioning

Tang, Nan, Yu, Jeffrey Xu, Wong, Kam-Fai and Li, Jianxin 2008, Fast XML structural join algorithms by partitioning, Journal of research and practice in information technology, vol. 40, pp. 33-54.

Attached Files
Name Description MIMEType Size Downloads

Title Fast XML structural join algorithms by partitioning
Author(s) Tang, Nan
Yu, Jeffrey Xu
Wong, Kam-Fai
Li, JianxinORCID iD for Li, Jianxin orcid.org/0000-0002-9059-330X
Journal name Journal of research and practice in information technology
Volume number 40
Article ID 1
Start page 33
End page 54
Total pages 21
Publisher Australian Computer Society
Place of publication Sydney, N.S.W.
Publication date 2008
ISSN 1443-458X
Keyword(s) Science & Technology
Technology
Computer Science, Information Systems
Computer Science, Software Engineering
Computer Science
XML
structural join
partition
Language eng
Field of Research 08 Information And Computing Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2008, Australian Computer Society Inc
Persistent URL http://hdl.handle.net/10536/DRO/DU:30116234

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 40 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 20 Dec 2018, 18:36:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.